# SDR CALA2017102303752

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 73,874 hours, 18,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE EMERGENCY EXIT LIGHT INOP. RELAMPED R2 DOOR SLIDE EMERGENCY EXIT LIGHT. OPS CKS GOOD AT THIS TIME.
